Another Day…..

I am currently on .88mcg of Synthroid.  I am having horrible symptoms.  All the doctors I have been to keep saying its panic attacks.  I am dizzy, off -balance, hot, headaches, chest-pain.  It is miserable.  They all tell me to take an anti-depressant.  Not going to happen if I can help it.  Work is about to start.  That kind of scares me, I am always afraid I might not be able to keep working.

Advertisements

1 Comment

Filed under Uncategorized

One response to “Another Day…..

  1. 1) Antidepressants make thyroid problems worse.

    2) Antidepressants could make you crazy / possibly suicidal and homicidal – a whole lot worse than being dizzy, off balance, having headaches, and chest pain.

    Get on Naturethroid.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s